Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Yueh-Gin Gung and Dr. Charles Y. Hu Award for Distinguished Service to Leonard Gillman

Kenneth A. Ross
The American Mathematical Monthly
Vol. 106, No. 2 (Feb., 1999), pp. 97-98
Stable URL: http://www.jstor.org/stable/2589046
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
97
    97
  • Thumbnail: Page 
98
    98